# SDR VNAA0005003

- Difficulty date: May 3, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 12,914 hours, 11,852 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: AE20768
- Part serial: 0061
- Condition: Failed
- Location: Anti-Skid System
- Part time: 3,985 hours, 3,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT THE BRAKES WERE COMPLETELY INEFFECTIVE WHILE TAXIING.  FLIGHT 4102 RETURNED TO THE GATE WHERE MAINTENANCE BLED THE BRAKES AND REPLACED THE ANTI-SKID CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
